# SDR UIEA2019071304746

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,867 hours, 18,589 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS80341
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ONE HOUR FLIGHT TIME @ FL 400, CABIN ZONE TEMPERATURES WERE READING 33C/32C/33C RESPECTIVELY.  ALL THREE TEMP SELECTORS WERE FULL COLD. USED QRH PROCEDURE. FOLLOWED PROCEDURE UNTIL LEFT PACK WAS OFF AND RIGHT PACK WAS IN STBY POSITION. TEMPERATURES FINALLY DROPPED TO 22/22/22 AFTER 3 HOURS FLIGHT TIME. ( CLEANED CABIN TEMP SENSOR FILTERS IAW AMM 21-61-09. REPLACED LEFT PACK OUTLET TEMP SENSOR AND COMPRESSOR OUTLET TEMP SENSOR IAW AMM 21-51-06. RESEATED CONNECTOR AND OPS CHECK RT PACK RAM AIR DOOR ACTUATOR IAW AMM 21-53-03.    )
